# SDR FDKA200803094

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 15,660 hours, 14,592 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6069 TYS-MCO (0437 PHX LCL).  EMERGENCY EXIT ROW 12 RT DOES NOT ILLUMINATE.  MX RESECURED CONNECTOR ON LIGHT ASSY, OPS CHECK GOOD.
